# SDR EE4Y2021112614436

- Difficulty date: September 24, 2021
- Submitted: November 26, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N953QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000053
- Aircraft time: 32,509 hours, 19,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Part number: UNK
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND AT FORWARD FUSELAGE BETWEEN FR09 AND FR11, BETWEEN STRG-11L AND STRG-13L WITH DENT, THE DAMAGE
WAS REPAIRED INSTALLING REPAIR DOUBLER AS PER E.O. # COO-EO-2021-14069 R00 - WOA1K276 ÍTEM 21-4, ETD2021-190-034419 AND APPROVED ON ANAC FORM F-200 PROVIDED BY EMB.
